RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1994, Volume 337, Number 2, Pages 168–171 (Mi dan4755)  

MATHEMATICS

On the averaging of solutions of a boundary value problem for the Laplace equation in a partially punctured domain with Dirichlet boundary conditions on the boundary of cavities

O. A. Oleinika, A. S. Shamaevb

a Lomonosov Moscow State University
b Institute for Problems in Mechanics of the Russian Academy of Sciences, Moscow

Full text: PDF file (254 kB)

English version:
Doklady Mathematics, 1995, 50:1, 47–52

Bibliographic databases:
UDC: 517.946
Received: 20.12.1993

Citation: O. A. Oleinik, A. S. Shamaev, “On the averaging of solutions of a boundary value problem for the Laplace equation in a partially punctured domain with Dirichlet boundary conditions on the boundary of cavities”, Dokl. Akad. Nauk, 337:2 (1994), 168–171; Dokl. Math., 50:1 (1995), 47–52

Citation in format AMSBIB
\Bibitem{OleSha94}
\by O.~A.~Oleinik, A.~S.~Shamaev
\paper On the averaging of solutions of a boundary value problem for the
Laplace equation in a partially punctured domain with Dirichlet boundary
conditions on the boundary of cavities
\jour Dokl. Akad. Nauk
\yr 1994
\vol 337
\issue 2
\pages 168--171
\mathnet{http://mi.mathnet.ru/dan4755}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1301632}
\zmath{https://zbmath.org/?q=an:0848.35008}
\transl
\jour Dokl. Math.
\yr 1995
\vol 50
\issue 1
\pages 47--52


Linking options:
  • http://mi.mathnet.ru/eng/dan4755
  • http://mi.mathnet.ru/eng/dan/v337/i2/p168

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:12
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020